# SDR VTZA95184

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Low Press Sw
- Part number: 1103P171
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD-ORF - FLT 6531 - DURING THE TAKEOFF ROLL, ABORTED THE TAKEOFF DUE TO THE LT ENGINE FUEL LOW PRESSURE WARNING LIGHT ILLUMINATED.  ACFT RETURNED TO THE GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE LT ENGINE FUEL LOW PRESSURE SWITCH.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
